# SDR USAASB03199

- Difficulty date: November 8, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHTS AT SEATS 10ABC AND 11ABC INOPERATIVE.  MAINTENANCE REPAIRED WIRE AT LIGHT ON SEAT 11ABC.  OPS CHECK GOOD.  (M)
